# SDR USAA2015030500007

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 19,578 hours, 7,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: 0796
- Condition: Faulty
- Location: Evac Slide
- Part time: 44,322 hours, 16,289 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE PRESS LOW INDICATION AT FLIGHT ATTENDANT PANEL.  REPLACED INFLATION RESERVOIR IAW AMM 25-62-46.
